Magnetic group maximal subgroups of index ≤4

Daniel B. Litvin

Research output: Contribution to journalArticlepeer-review


The one-, two- and three-dimensional magnetic space groups and the two- and three-dimensional magnetic subperiodic groups are considered. The maximal subgroups of index ≤4 of a representative group of each type in the reduced superfamilies of these magnetic groups are tabulated.

Original languageEnglish (US)
Pages (from-to)345-347
Number of pages3
JournalActa Crystallographica Section A: Foundations of Crystallography
Issue number2
StatePublished - Feb 19 2008

All Science Journal Classification (ASJC) codes

  • Structural Biology


Dive into the research topics of 'Magnetic group maximal subgroups of index ≤4'. Together they form a unique fingerprint.

Cite this